Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

A lot of cramping after my period started. Why did I have bloating and weight gain?

My menses recently started early on Jul 31st but has usually started the last 6 months on the 3rd of each month. This time there was alot of cramping on the right side but very little menstrual flow not enough for a regular maxi. It was gone by August 1st. I continued to have cramping until the 3rd and it felt like a heavy fullness and pressure in my uterus with severe fatigue . My breast and nipples are still sore, tender and are changing in color as well as size at least a cup. I took a home pregnancy test but it was negative. My concern is also the slight cramping still being felt occasionally in my uterus and I have gained weight and bloating around my belt. I made an appt this week to see my Gyn so I m trying to stay positive. Any advice? I stopped taking Gralise and Relafen until I find out fore sure.
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there.

Thanks for writing in.

If you are on oral contraceptives, that could be the cause of your weight gain and bloating. Or the weight gain and bloating could be due to the fact that the next period is around the corner. Today is aug 25.

It is a good thing that you have taken an appointment with your gynaecologist. She might examine you and advise for an ultrasound of the abdomen and a complete blood picture if your cramping persists.

Hope this helps.

Dr. Divya Kuttikrishnan

Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor